# SDR BAGA2025051400004

- Difficulty date: May 6, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N215BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55167
- Aircraft time: 8,075 hours, 3,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK - FWD PASSENGER DOOR UNDERNEATH SCUFF PLATES FOUND CORROSION ON LWR SKIN, REPAIRED IAW AIRBUS REO, DVI INSPECTIONS EVERY 1,000 FH, REPAIR VALID FOR 10,000 FH, CURRENT FH 8062
